# SDR SWIA2021081860317

- Difficulty date: June 8, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK AT THE 1-1 POSITIOIN CHAFED ON BOTTOM SIDE.     (C-CHECK RO 8/16/2021)    PEFORMED REPAIR ON RH SLAT TRACK AT THE 1-1 IAW ALL STEPS OF REO 670-57-42-1123 REV--, DATED 2021-07-06. COMPLIED WITH TASK CARD 51-900-1002-SKY. OPS TEST GOOD.
